# SDR SWAA2015012135934

- Difficulty date: January 6, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 88,805 hours, 65,804 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stiffener
- Part number: 65C26300
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 FLAP TRACK CANOE FAIRING STIFFENER CRACKED.  R & R STIFFENER IAW SRM & DWG.
